MAUDE Adverse Event Report: AIRFLO (XIAMEN) MEDICAL CO., LTD. DRIVE; MATTRESS

AIRFLO (XIAMEN) MEDICAL CO., LTD. DRIVE; MATTRESS
Model Number 14027
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a pressure prevention mattress, which is intended to be used as one component of a comprehensive, multi-disciplinary pressure injury management program.The end user of the mattress stated "the mattress deflates in 5 mins after inflating," but he "cannot find a leak in the mattress." he reported that he is "starting to develop bed sores." drive did not receive any information regarding the patient's overall pressure injury management program.The end user requested a replacement and did not return the product to drive.

Brand Name
DRIVE
Common Device Name
MATTRESS
Manufacturer (Section D)
AIRFLO (XIAMEN) MEDICAL CO., LTD.
1f, 3f, 4f, 6, e haijin rd
haicang
xiamen, fujian 36102 6
CH  361026
MDR Report Key16294317
Report Number2438477-2023-00005
Device Sequence Number6453927
Product Code FNM
UDI-Device Identifier00822383221618
UDI-Public822383221618
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/02/2023
Report Date (Section F) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number14027
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/17/2023
Device Age1 YR
Date Report to Manufacturer02/09/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/02/2023